Perrigo Perrigo Cold & Flu Tablets 16 Pack

€5.40

Out of Stock
Code 5012616265426
Out of Stock
Email me when back in stock
Product Information

Perrigo Cold & Flu provides short-term relief for the symptoms of colds and flu including aches and pains and for relief from chesty coughs.

They contain paracetamol to reduce fever and manage pain, together with a decongestant to unblock noses.

You must be aged over 18 years to purchase this product. Maximum order quantity of TWO packs per order.

How To Use
  • Adults and children 12 years and older: Swallow the tablets whole with water. Do not chew.
  • Take two tablets every 4-6 hours when necessary to a maximum of 4 doses in 24 hours.
  • Dosage should not be continued for longer than 3 days without consulting a doctor.
  • DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCTS.
Active Ingredients

Each sachet contains the active ingredients paracetamol 500mg, guaifenesin 200mg and phenylephrine hydrochloride 10mg.

Delivery Info


Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty